| Model Number |
3219 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.
Event or Problem Description
It was reported that the patient was unable to enter their device into mri mode due to high impedances on the lead.Surgical intervention was undertaken wherein the lead was explanted and replaced.
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.